Browse "MA-Journal Papers(저널논문)" byTitle

Showing results 781 to 800 of 1854

781
Global Weak Solutions for Kolmogorov-Vicsek Type Equations with Orientational Interactions

Gamba, Irene M.; Kang, Moon-Jinresearcher, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.222, no.1, pp.317 - 342, 2016-10

782
GLOBAL WELL-POSEDNESS FOR THE L-2-CRITICAL HARTREE EQUATION ON R-n, n >= 3

Chae, Myeongju; Kwon, Soonsikresearcher, COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, v.8, no.6, pp.1725 - 1743, 2009

783
Global Well-posedness of the Spatially Homogeneous Kolmogorov-Vicsek Model as a Gradient Flow

Figalli, Alessio; Kang, Moon-Jinresearcher; Morales, Javier, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.227, no.3, pp.869 - 896, 2018-03

784
Graded Lie superalgebras and super-replicable functions

Kang, SJ; Kim, CH; Koo, JaKyungresearcher; Oh, YT, JOURNAL OF ALGEBRA, v.285, no.2, pp.531 - 573, 2005-03

785
Graded mapping cone theorem, multisecants and syzygies

Ahn, J; Kwak, Sijongresearcher, JOURNAL OF ALGEBRA, v.331, no.1, pp.243 - 262, 2011-04

786
Gradient estimates for solutions to the conductivity problem

Ammari H.; Lim, Mikyoungresearcher; Kang H., MATHEMATISCHE ANNALEN, v.332, no.2, pp.277 - 286, 2005-06

787
Graph 4-braid groups and Massey products

Ko, Ki Hyoungresearcher; La, Joon Hyun; Park, Hyo Won, TOPOLOGY AND ITS APPLICATIONS, v.197, pp.133 - 153, 2016-01

788
GRAPH BRAID GROUPS AND RIGHT-ANGLED ARTIN GROUPS

Kim, Jee-Hyoun; Ko, Ki-Hyoungresearcher; Park, Hyo-Won, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.364, no.1, pp.309 - 360, 2012-01

789
Graphical models via joint quantile regression with component selection

Chun, Hyonhoresearcher; Lee, Myung Hee; Fleet, James C.; Oh, Ji Hwan, JOURNAL OF MULTIVARIATE ANALYSIS, v.152, pp.162 - 171, 2016-12

790
Graphs of bounded depth-2 rank-brittleness

Kwon, O-joung; Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.96, no.3, pp.361 - 378, 2021-03

791
Graphs of small rank-width are pivot-minors of graphs of small tree-width

Kwon, O-Joung; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.168, pp.108 - 118, 2014-05

792
Grothendieck Duality and Q-Gorenstein Morphisms

Lee, Yongnamresearcher; Nakayama, Noboru, PUBLICATIONS OF THE RESEARCH INSTITUTE FOR MATHEMATICAL SCIENCES, v.54, no.3, pp.517 - 648, 2018-08

793
Ground State Energy of Dilute Bose Gas in Small Negative Potential Case

Lee, JiOonresearcher, JOURNAL OF STATISTICAL PHYSICS, v.134, no.1, pp.1 - 18, 2009

794
Group actions on homotopy complex projective spaces

서동엽researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.5, no.1, pp.129 - 160, 1990-04

795
Group variable selection in cardiopulmonary cerebral resuscitation data for veterinary patients

Yoon, Young Joo; Park, Cheolwooresearcher; Hofmeister, Erik; Kang, Sangwook, JOURNAL OF APPLIED STATISTICS, v.39, no.7, pp.1605 - 1621, 2012

796
Guest editors' foreword

Heggernes, Pinar; Kratochvil, Jan; Oum, Sang-ilresearcher, DISCRETE APPLIED MATHEMATICS, v.168, pp.1 - 2, 2014-05

797
Hahn class orthogonal polynomials

Kil H. Kwonresearcher; D. W. Lee; S. B. Park; B. H. Yoo, KYUNGPOOK MATHEMATICAL JOURNAL, v.38, no.2, pp.259 - 281, 1998-06

798
Hardy's inequality in a limiting case on general bounded domains

Byeon, Jaeyoungresearcher; Takahashi, Futoshi, COMMUNICATIONS IN CONTEMPORARY MATHEMATICS, v.21, no.8, 2019-12

799
Hardy-Littlewood inequalities for the weighted Bergman spaces

곽도영researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.2, no.0, pp.33 - 37, 1987-05

800
Harmonious coloring of trees with large maximum degree

Akbari, Saieed; Kim, Jaehoonresearcher; Kostochka, Alexandr, DISCRETE MATHEMATICS, v.312, no.10, pp.1633 - 1637, 2012-05

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0